Analysis on Extended Heisenberg Group
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 2, pp. 379-405.

In this paper we study Markov semigroups generated by Hörmander-Dunkl type operators on Heisenberg group.

Dans ce travail, nous étudions les semi-groupes de Markov produits par les opérateurs de type d’Hörmander-Dunkl sur le groupe d’Heisenberg.

DOI: 10.5802/afst.1296
Zegarliński, B. 1

1 CNRS, Toulouse. On leave of absence from Imperial College London.
@article{AFST_2011_6_20_2_379_0,
     author = {Zegarli\'nski, B.},
     title = {Analysis on {Extended} {Heisenberg} {Group}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {379--405},
     publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 20},
     number = {2},
     year = {2011},
     doi = {10.5802/afst.1296},
     mrnumber = {2847888},
     zbl = {1253.47028},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1296/}
}
TY  - JOUR
AU  - Zegarliński, B.
TI  - Analysis on Extended Heisenberg Group
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2011
DA  - 2011///
SP  - 379
EP  - 405
VL  - Ser. 6, 20
IS  - 2
PB  - Université Paul Sabatier, Institut de mathématiques
PP  - Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1296/
UR  - https://www.ams.org/mathscinet-getitem?mr=2847888
UR  - https://zbmath.org/?q=an%3A1253.47028
UR  - https://doi.org/10.5802/afst.1296
DO  - 10.5802/afst.1296
LA  - en
ID  - AFST_2011_6_20_2_379_0
ER  - 
%0 Journal Article
%A Zegarliński, B.
%T Analysis on Extended Heisenberg Group
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2011
%P 379-405
%V Ser. 6, 20
%N 2
%I Université Paul Sabatier, Institut de mathématiques
%C Toulouse
%U https://doi.org/10.5802/afst.1296
%R 10.5802/afst.1296
%G en
%F AFST_2011_6_20_2_379_0
Zegarliński, B. Analysis on Extended Heisenberg Group. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 20 (2011) no. 2, pp. 379-405. doi : 10.5802/afst.1296. http://archive.numdam.org/articles/10.5802/afst.1296/

[1] Aronson (D.G.).— Non-negative solutions of linear parabolic equations, Ann. Scuola Norm. Sup. Pisa. Cl. Sci. (4) 22 (1968) 607-694, Addendum, 25, p. 221-228 (1971). | Numdam | MR | Zbl

[2] Alekseevsky (D.), Kriegl (A.), Losik (M.) and Michor (P.W.).— Reflection Groups on Riemannian Manifolds, Annali di Mathematica Pura ed Applicata.

[3] Bakry (D.), Baudoin (F.), Bonnefont (M.) and Chafaï (D.).— On gradient bounds for the heat kernel on the Heisenberg group, J. Funct. Anal. 255, p. 1905-1938 (2008). | MR | Zbl

[4] Beals (R.), Gaveau (B.) and Greiner (P.C.).— Hamiltonian-Jacobi Theory and Heat Kernel On Heisenberg Groups, J. Math. Pures Appl. 79, p. 633-689 (2000). | MR | Zbl

[5] Benjamini (I.), Chavel (I.) and Feldman (A.).— Heat Kernel Lower Bounds on Riemannian Manifolds Using the Old Idea of Nash, Proc. of the London Math. Soc. 1996 s3-72(1):215-240; doi:10.1112/plms/s3-72.1.215 | MR | Zbl

[6] Bonfiglioli (A.), Lanconelli (E.), and Uguzzoni (F.).— Stratified Lie Groups and Potential Theory for their Sub-Laplacians, Springer Monographs in Mathematics, Springer (2007). | MR | Zbl

[7] Chow (B.), Lu Peng and Ni Lei.— Hamilton’s Ricci Flow, Grad. Stud. Math., Amer. Math. Soc. (2006). | MR | Zbl

[8] Davies (E.B.).— Heat kernels and spectral theory. Cambridge University Press, Cambridge, 197 pp (1989). | MR | Zbl

[9] Davies (E.B.).— Explicit Constants for Gaussian Upper Bounds on Heat Kernels, American Journal of Mathematics, Vol. 109, No. 2 (Apr., 1987) p. 319-333, http://www.jstor.org/stable/2374577 | MR | Zbl

[10] Davies (E.B.).— Heat Kernel Bounds for Second Order Elliptic Operators on Riemannian Manifolds, Amer. J. of Math. Vol. 109, No. 3 (Jun., 1987) p. 545-569, http://www.jstor.org/stable/2374567 | MR | Zbl

[11] Davies (E.B.) and Simon (B.).— Ultra-contractivity and the heat kernel for Schrödinger operators and Dirichlet Laplacians, J. Funct. Anal. 59, p. 335-395 (1984). | MR | Zbl

[12] Driver (B.K.) and Melcher (T.).— Hypoelliptic heat kernel inequalities on the Heisenberg group, J. Funct. Anal. 221, p. 340-365 (2005). | MR | Zbl

[13] Eldredge (N.).— Precise estimates for the subelliptic heat kernel on H-type groups, J. Math. Pures Appl. 92, p. 52-85 (2009). | MR | Zbl

[14] Eldredge (N.).— Gradient estimates for the subelliptic heat kernel on H-type groups J. Funct. Anal. (2009), . | DOI | MR | Zbl

[15] Fukushima (M.).— Dirichlet Forms and Markov Processes, North Holland (1980). | MR | Zbl

[16] Gross (L.).— Logarithmic Sobolev inequalities, Amer. J. Math. 97, p. 1061-1083 (1975). | MR | Zbl

[17] Grigor’yan (A.).— Gaussian Upper Bounds for the Heat Kernel on Arbitrary Manifolds, J. Differential Geometry 45, 33-52 (1997). | MR | Zbl

[18] Guionnet (A.) and Zegarliński (B.).— Lectures on logarithmic Sobolev inequalities. Séminaire de Probabilités, XXXVI, p. 1-134, Lecture Notes in Math., 1801, Springer, Berlin (2003). | Numdam | MR | Zbl

[19] Hebisch (W.) and Zegarliński (B.).— Coercive inequalities on metric measure spaces, J. Funct. Anal. 258, p. 814-851 (2010), . | DOI | MR | Zbl

[20] Inglis (J.), Kontis (V.) and Zegarliński (B.).— From U-bounds to Isoperimetry with applications to H-type groups, . | arXiv

[21] Grayson (M.) and Grossman (R.).— Nilpotent Lie algebras and vector fields, Symbolic Computation: Applications to Scientific Computing, R. Grossman, ed., SIAM, Philadelphia, p. 77-96 (1989). | MR

[22] Junqiang Han, Pengcheng Niu and Wenji Qin.— Hardy Inequalities in Half Spaces of the Heinsenberg Group, Bull. Korean Math. Soc. 45, p. 405-417 (2008). | MR | Zbl

[23] Li (H.-Q.).— Estimation optimale du gradient du semi-groupe de la chaleur sur le groupe de Heisenberg, J. Funct. Analysis 236, p. 369-394 (2006). | MR | Zbl

[24] P. Ługiewicz (P.) and Zegarliński (B.).— Coercive inequalities for Hörmander type generators in infinite dimensions, J. Funct. Anal. 247 p. 438-476 (2007), . | DOI | Zbl

[25] Masatoshi Noumi.— Painlevé Equations through Symmetry, Translations of Math. Monographs, vol. 223, AMS (2004). | MR | Zbl

[26] Rösler (M.).— Generalized Hermite Polynomials and the Heat Equation for Dunkl Operators, Communications on Matematical Physics 192, p. 519-541 (1998). | MR | Zbl

[27] Varopoulos (N.), Saloff-Coste (L.) and Coulhon (T.).— Analysis and Geometry on Groups, Cambridge University Press (1992). | MR | Zbl

Cited by Sources: